# SDR VNAA20231019002

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N610NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15476
- Aircraft time: 7,770 hours, 6,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AF67035116003
- Condition: Gouged
- Location: Zone 100
- Part time: 7,770 hours, 6,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN IS GOUGED ON THE UPPER EDGE ABOVE THE AFT BAGGAGE BAY DOOR, APPROXIMATELY 1" LONG AND .013" DEEP.  REPAIRED IAW EA 23-C9-53-1436 REV IR DATED 10/6/2023.
